MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - LONG NAIL, LEFT D10X300MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - LONG NAIL, LEFT D10X300MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 85250300S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "the orif was performed on (b)(6) 2024 due to left femoral trochanteric fracture.On (b)(6) 2025, the sales rep was consulted by the doctor about the patient's broken nail.Breakage of the nail in lug position was confirmed.The revision surgery to remove the broken nail will be performed on (b)(6) 2025.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed, although the device was not returned but the x-rays confirmed the alleged breakage.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.A few post-op and post failure x-rays were shared for evaluation.These were presented to our hcp whose opinion was that the reduction was not adequate enough.The dislocation/gap between the proximal and distal part is still significant, the fracture parts do not really seem to touch or be close to each other.Therefore, this suggest that reason is non-union since, after a year, we see little callus bridging, which is related to the gap, which was too big.Based on the x-ray evaluation, the breakage of the nail most likely happened due to the non-union, but more information, as well as the affected device, must be available in order to determine the exact root cause of the issue.If the device is returned, or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA4 - LONG NAIL, LEFT D10X300MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23299567
Report Number0008031020-2025-01782
Device Sequence Number18637055
Product Code HSB
UDI-Device Identifier07613327474725
UDI-Public(01)07613327474725(17)340331(10)K1AE689
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number85250300S
Device Lot NumberK1AE689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale